Volume 49, Number 2
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Purchase PDF 386 6127 Abstract

Claude-Michel Brauner

10.4208/jms.v49n2.16.01

J. Math. Study, 49 (2016), pp. 93-110.

Preview Purchase PDF 411 6678 Abstract

Hongqiu Chen

10.4208/jms.v49n2.16.02

J. Math. Study, 49 (2016), pp. 111-131.

Preview Purchase PDF 416 6509 Abstract

Chuangye Liu, Nghiem V. Nguyen & Zhi-Qiang Wang

10.4208/jms.v49n2.16.03

J. Math. Study, 49 (2016), pp. 132-148.

Preview Purchase PDF 393 6361 Abstract

Yuanwei Qi

10.4208/jms.v49n2.16.04

J. Math. Study, 49 (2016), pp. 149-168.

Preview Purchase PDF 400 6738 Abstract

Dipendra Regmi & Jiahong Wu

10.4208/jms.v49n2.16.05

J. Math. Study, 49 (2016), pp. 169-194.

Preview Purchase PDF 396 6792 Abstract

Lionel Rosier

10.4208/jms.v49n2.16.06

J. Math. Study, 49 (2016), pp. 195-204.

Preview Purchase PDF 386 6708 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard